# SDR CALA2025100209521

- Difficulty date: October 2, 2025
- Submitted: October 2, 2025
- Operation: Air carrier
- Aircraft: N14106
- Make and model: Boeing 757224
- Aircraft serial: 27296
- Aircraft time: 112,799 hours, 26,518 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: None
- Condition: None
- Location: None
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LIQUID OF UNKNOWN ORIGIN  ALL ALONG RIGHT SIDE  COCKPIT FLOOR. STRONG COFFEE SMELL ALSO. FLIGHT CREW SPILLED COFFEE DURING FLIGHT. SPILLAGE MOSTLY DRY UPON ARRIVAL. INSPECTED E+E NO FLUIDS FOUND.
